Alert archive / Tennessee / Freeze Warnings in 2018

Freeze Warning 2, NWS Memphis, TN

March 20, 201814 counties in Tennessee

NWS Memphis, TN issued this freeze warning at Mar 20, 2018, 3:30 AM CDT for 14 counties in Tennessee. It took effect at Mar 21, 2018, 3:00 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 20, 2018, 3:30 AM CDT (08:30 UTC)
In effect from
Mar 21, 2018, 3:00 AM CDT
Expired
Mar 21, 2018, 7:22 AM CDT
In force
4 hr
Issued by
NWS Memphis, TN

Counties Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Gibson County, TN, Hardin County, TN, Henderson County, TN, Henry County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 124 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 8.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2018-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2018-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1591 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

312 
WWUS74 KMEG 200830
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
330 AM CDT Tue Mar 20 2018

...Another Freeze is expected across portions of West Tennessee...

TNZ002>004-019>022-051>055-091-092-201630-
/O.NEW.KMEG.FZ.W.0002.180321T0800Z-180321T1400Z/
Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Crockett-
Madison-Chester-Henderson-Decatur-McNairy-Hardin-
Including the cities of Union City, Martin, Dresden, Paris, 
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah
330 AM CDT Tue Mar 20 2018

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY...

The National Weather Service in Memphis has issued a Freeze
Warning, which is in effect from 3 AM to 9 AM CDT Wednesday. 

* TEMPERATURE...between 30 and 32 degrees

* TIMING...between 3 AM and 9 AM 

* IMPACTS...Any sensitive vegetation will be susceptible to damage
  from freezing condition late tonight into Wednesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
5 follow-up statements
199 
WWUS74 KMEG 201547
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1047 AM CDT Tue Mar 20 2018

...Freezing temperatures expected across portions of West 
Tennessee...

TNZ002>004-019>022-051>055-091-092-210300-
/O.CON.KMEG.FZ.W.0002.180321T0800Z-180321T1400Z/
Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Crockett-
Madison-Chester-Henderson-Decatur-McNairy-Hardin-
Including the cities of Union City, Martin, Dresden, Paris, 
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah
1047 AM CDT Tue Mar 20 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
WEDNESDAY...

* TEMPERATURE...between 30 and 32 degrees

* TIMING...between 3 AM and 9 AM

* IMPACTS...Any sensitive vegetation will be susceptible to 
  damage from freezing condition late tonight into Wednesday 
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
392 
WWUS74 KMEG 201637
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1137 AM CDT Tue Mar 20 2018

...Freezing temperatures expected across portions of West
Tennessee...

TNZ002>004-019>022-051>055-091-092-210315-
/O.CON.KMEG.FZ.W.0002.180321T0800Z-180321T1400Z/
Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Crockett-
Madison-Chester-Henderson-Decatur-McNairy-Hardin-
Including the cities of Union City, Martin, Dresden, Paris, 
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah
1137 AM CDT Tue Mar 20 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
WEDNESDAY...

* TEMPERATURE...between 30 and 32 degrees

* TIMING...between 3 AM and 9 AM

* IMPACTS...Any sensitive vegetation will be susceptible to 
  damage from freezing condition late tonight into Wednesday 
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ARZ008-009-017-018-026>028-035-036-048-MOZ113-115-MSZ001>006-008-
009-012>017-020>024-TNZ001-048>050-088>090-210315-
/O.NEW.KMEG.FR.Y.0001.180321T0800Z-180321T1400Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Crittenden-St. Francis-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tate-Prentiss-Panola-Lafayette-
Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-Yalobusha-Calhoun-
Chickasaw-Monroe-Lake-Lauderdale-Tipton-Haywood-Shelby-Fayette-
Hardeman-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, West Memphis, Forrest City, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Senatobia, Booneville, Batesville, Oxford, 
New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, 
Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, 
Aberdeen, Tiptonville, Ripley TN, Covington, Brownsville, 
Bartlett, Germantown, Collierville, Memphis, Millington, 
Somerville, Oakland, and Bolivar
1137 AM CDT Tue Mar 20 2018

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT WEDNESDAY...

The National Weather Service in Memphis has issued a Frost
Advisory, which is in effect from 3 AM to 9 AM CDT Wednesday. 

* TEMPERATURE/FROST COVERAGE...Between 33 and 36 degrees.

* TIMING...between 3 AM and 9 AM

* IMPACTS...Any sensitive vegetation will be susceptible to damage  
  late tonight into Wednesday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
716 
WWUS74 KMEG 210238
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
938 PM CDT Tue Mar 20 2018

...Freezing temperatures expected across portions of West
Tennessee...

TNZ002>004-019>022-051>055-091-092-211400-
/O.CON.KMEG.FZ.W.0002.180321T0800Z-180321T1400Z/
Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Crockett-
Madison-Chester-Henderson-Decatur-McNairy-Hardin-
Including the cities of Union City, Martin, Dresden, Paris, 
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah
938 PM CDT Tue Mar 20 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
WEDNESDAY...

* TEMPERATURE...between 30 and 32 degrees

* TIMING...between 3 AM and 9 AM

* IMPACTS...Any sensitive vegetation will be susceptible to 
  damage from freezing condition late tonight into Wednesday 
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ARZ008-009-017-018-026>028-035-036-048-MOZ113-115-MSZ001>006-008-
009-012>017-020>024-TNZ001-048>050-088>090-211400-
/O.CON.KMEG.FR.Y.0001.180321T0800Z-180321T1400Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Crittenden-St. Francis-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tate-Prentiss-Panola-Lafayette-
Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-Yalobusha-Calhoun-
Chickasaw-Monroe-Lake-Lauderdale-Tipton-Haywood-Shelby-Fayette-
Hardeman-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, West Memphis, Forrest City, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Senatobia, Booneville, Batesville, Oxford, 
New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, 
Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, 
Aberdeen, Tiptonville, Ripley TN, Covington, Brownsville, 
Bartlett, Germantown, Collierville, Memphis, Millington, 
Somerville, Oakland, and Bolivar
938 PM CDT Tue Mar 20 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
WEDNESDAY...

* TEMPERATURE/FROST COVERAGE...Between 33 and 36 degrees.

* TIMING...between 3 AM and 9 AM

* IMPACTS...Any sensitive vegetation will be susceptible to 
  damage late tonight into Wednesday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

JLH
130 
WWUS74 KMEG 210837
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
337 AM CDT Wed Mar 21 2018

...Freezing temperatures expected across portions of West
Tennessee this morning and also Thursday morning...

TNZ002>004-019>022-051>055-091-092-211400-
/O.NEW.KMEG.FZ.W.0003.180322T0800Z-180322T1400Z/
/O.CON.KMEG.FZ.W.0002.000000T0000Z-180321T1400Z/
Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Crockett-
Madison-Chester-Henderson-Decatur-McNairy-Hardin-
Including the cities of Union City, Martin, Dresden, Paris, 
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah
337 AM CDT Wed Mar 21 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY...

The National Weather Service in Memphis has issued a Freeze
Warning, which is in effect from 3 AM to 9 AM CDT Thursday. 

* TEMPERATURE...between 30 and 32 degrees

* TIMING...until 9 AM this morning and between 3 AM and 9 AM
  Thursday morning

* IMPACTS...Any sensitive vegetation will be susceptible to 
  damage from freezing condition late tonight into Wednesday 
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MSZ003>006-TNZ001-048>050-089-090-211400-
/O.NEW.KMEG.FZ.W.0003.180322T0800Z-180322T1400Z/
/O.CON.KMEG.FR.Y.0001.000000T0000Z-180321T1400Z/
Benton MS-Tippah-Alcorn-Tishomingo-Lake-Lauderdale-Tipton-Haywood-
Fayette-Hardeman-
Including the cities of Ashland, Ripley MS, Corinth, Iuka, 
Tiptonville, Ripley TN, Covington, Brownsville, Somerville, 
Oakland, and Bolivar
337 AM CDT Wed Mar 21 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY...

The National Weather Service in Memphis has issued a Freeze
Warning, which is in effect from 3 AM to 9 AM CDT Thursday. 

* TEMPERATURE...Between 33 and 36 degrees this morning and between
  30 and 32 degrees Thursday morning

* TEMPERATURE/FROST COVERAGE...Between 33 and 36 degrees.

* TIMING...frost conditions until 9 AM this morning and freezing
  conditions between 3 AM and 9 AM on Thursday morning

* IMPACTS...Any sensitive vegetation will be susceptible to damage
  late tonight into Thursday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ARZ008-009-017-018-026>028-035-036-MOZ113-115-MSZ001-002-008-009-
012>017-020>024-TNZ088-211400-
/O.NEW.KMEG.FR.Y.0002.180322T0800Z-180322T1400Z/
/O.CON.KMEG.FR.Y.0001.000000T0000Z-180321T1400Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Crittenden-Dunklin-Pemiscot-DeSoto-Marshall-Tate-Prentiss-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Shelby-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, West Memphis, Kennett, Caruthersville, Southaven, 
Olive Branch, Holly Springs, Senatobia, Booneville, Batesville, 
Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, 
Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona,
Amory, Aberdeen, Bartlett, Germantown, Collierville, Memphis, 
and Millington
337 AM CDT Wed Mar 21 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY...

The National Weather Service in Memphis has issued a Frost
Advisory, which is in effect from 3 AM to 9 AM CDT Thursday. 

* TEMPERATURE/FROST COVERAGE...Between 33 and 36 degrees.

* TIMING...until 9 AM this morning and between 3 AM and 9 AM
  Thursday

* IMPACTS...Any sensitive vegetation will be susceptible to damage
  late tonight into Thursday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

ARZ048-211400-
/O.CON.KMEG.FR.Y.0001.000000T0000Z-180321T1400Z/
St. Francis-
Including the city of Forrest City
337 AM CDT Wed Mar 21 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE/FROST COVERAGE...Between 33 and 36 degrees.

* TIMING...until 9 AM this morning

* IMPACTS...Any sensitive vegetation will be susceptible to damage
  this morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
061 
WWUS74 KMEG 211222
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
722 AM CDT Wed Mar 21 2018

...Freezing temperatures expected across portions of West
Tennessee early Thursday morning...

TNZ002>004-019>022-051>055-091-092-212030-
/O.CAN.KMEG.FZ.W.0002.000000T0000Z-180321T1400Z/
/O.CON.KMEG.FZ.W.0003.180322T0800Z-180322T1400Z/
Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Crockett-
Madison-Chester-Henderson-Decatur-McNairy-Hardin-
Including the cities of Union City, Martin, Dresden, Paris, 
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah
722 AM CDT Wed Mar 21 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
THURSDAY...
...FREEZE WARNING FOR THIS MORNING IS CANCELLED...

The National Weather Service in Memphis has cancelled the Freeze
Warning. 

* TEMPERATURE...between 30 and 32 degrees

* TIMING...between 3 AM and 9 AM Thursday morning
  

* IMPACTS...Any sensitive vegetation will be susceptible to damage
  from freezing condition late tonight into Thursday morning.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

MSZ003>006-TNZ001-048>050-089-090-212030-
/O.CAN.KMEG.FR.Y.0001.000000T0000Z-180321T1400Z/
/O.CON.KMEG.FZ.W.0003.180322T0800Z-180322T1400Z/
Benton MS-Tippah-Alcorn-Tishomingo-Lake-Lauderdale-Tipton-Haywood-
Fayette-Hardeman-
Including the cities of Ashland, Ripley MS, Corinth, Iuka, 
Tiptonville, Ripley TN, Covington, Brownsville, Somerville, 
Oakland, and Bolivar
722 AM CDT Wed Mar 21 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
THURSDAY...
...FROST ADVISORY FOR THIS MORNING IS CANCELLED...

The National Weather Service in Memphis has cancelled the Frost
Advisory. 

* TEMPERATURE...Between 30 and 32 degrees Thursday morning

* TIMING...between 3 AM and 9 AM on Thursday morning 

* IMPACTS...Any sensitive vegetation will be susceptible to 
  damage late tonight into Thursday morning. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ARZ008-009-017-018-026>028-035-036-MOZ113-115-MSZ001-002-008-009-
012>017-020>024-TNZ088-212030-
/O.CAN.KMEG.FR.Y.0001.000000T0000Z-180321T1400Z/
/O.CON.KMEG.FR.Y.0002.180322T0800Z-180322T1400Z/
Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi-
Cross-Crittenden-Dunklin-Pemiscot-DeSoto-Marshall-Tate-Prentiss-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Shelby-
Including the cities of Pocahontas, Piggott, Corning, 
Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, 
Wynne, West Memphis, Kennett, Caruthersville, Southaven, 
Olive Branch, Holly Springs, Senatobia, Booneville, Batesville, 
Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, 
Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona,
Amory, Aberdeen, Bartlett, Germantown, Collierville, Memphis, 
and Millington
722 AM CDT Wed Mar 21 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
THURSDAY...
...FROST ADVISORY FOR THIS MORNING IS CANCELLED...

The National Weather Service in Memphis has cancelled the Frost
Advisory. 

* TEMPERATURE/FROST COVERAGE...Between 33 and 36 degrees.

* TIMING...between 3 AM and 9 AM Thursday 

* IMPACTS...Any sensitive vegetation will be susceptible to 
  damage late tonight into Thursday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

ARZ048-211330-
/O.CAN.KMEG.FR.Y.0001.000000T0000Z-180321T1400Z/
St. Francis-
Including the city of Forrest City
722 AM CDT Wed Mar 21 2018

...FROST ADVISORY IS CANCELLED...

The National Weather Service in Memphis has cancelled the Frost
Advisory. 

Temperatures have warmed up above 40 degrees so the Frost Advisory
has been cancelled.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this freeze warning went out at Mar 20, 3:16 AM CDT, 14 minutes earlier.

Area forecast discussion, Mar 20, 3:16 AM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
316 AM CDT Tue Mar 20 2018

.UPDATE...

&&

.DISCUSSION...

Skies remain cloudy across the forecast area early this morning
with temperatures ranging from the upper 40s to mid 50s. A weak
surface trough was currently located across far western Kentucky
across southern Missouri. This trough will drop south through the
forecast area today bringing rain showers ahead of it across the
region. Temperatures will be much cooler than Monday with highs in
the mid 40s to mid 50s.

High pressure will start to build into the region tonight bringing
dry weather and chilly temperatures. Some locations in west
Tennessee will see temperatures drop near or below freezing so a
Freeze Warning will be issued which will be in effect from 3 AM
through 9 AM Wednesday morning. High pressure will remain over the
region on Wednesday keeping dry and chilly conditions across the
forecast area. Temperatures will remain below normal with highs on
Wednesday in the low to mid 50s. Another chilly night is expected
for Wednesday night with lows again in the 30s. Another freeze
warning may be needed for early Thursday morning. Thursday will
see the start of a warming trend as winds become more southerly.
Temperatures will be closer to normal levels with highs in the low
to mid 60s.

By Thursday night, a warm front will develop across the southern
plains and begin to move east. Some rain showers may develop ahead
of the front across northern sections of the forecast area. As the
warm front moves into Arkansas on Friday, there will still be a
chance of showers across the region for both Friday and Friday
night. The warm front will lift north through the region on
Saturday but then stall out across the Ohio Valley Saturday night.
This will result in more showers on Saturday and perhaps some
thunderstorms for Saturday night. The front will then sink south
on Sunday and stall out across the forecast area into Monday. This
will mean more showers and thunderstorms will be possible both
days. Temperatures will be at or above normal for much of the
weekend and into Monday.

ARS

&&

.AVIATION...
06Z TAF Set

VFR cigs to start...with MVFR deck expected to move into all of
the sites before sunrise. In addition scattered light rain showers
or sprinkles will develop through the midday hours before exiting
east by sunset. By this time cigs should improve to VFR. West to
northwest winds of 7-11kts will increase slightly and start
gusting by mid morning. Winds will diminish to 5-6 kts by 21/00z.

JAB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...Freeze Warning from 3 AM to 9 AM CDT Wednesday for Benton TN-
     Carroll-Chester-Crockett-Decatur-Dyer-Gibson-Hardin-
     Henderson-Henry-Madison-McNairy-Obion-Weakley.

&&
Hazardous weather outlook, Mar 19, 6:51 PM CDT, 8 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
651 PM CDT Mon Mar 19 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-210200-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
651 PM CDT Mon Mar 19 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A frost or light freeze is possible both Wednesday and Thursday
mornings across portions of the Mid-South.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 11:37 AM CDTFrost AdvisoryMEGFayette, Hardeman, Haywood, Lake, Lauderdale, Shelby and 1 more20 hr

Nearby

Freeze Warnings in Tennessee, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.